# SDR SWAA2019052433019

- Difficulty date: April 28, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 72,242 hours, 42,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31316
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN BUCKLED BETWEEN BS. 500B TO BS. 500C, BETWEEN STR. 4R TO STR. 5R.  REPAIRED SKIN PER EA.
